Home > Research > Publications & Outputs > Classes of algebras and closure operations

Electronic data

  • Classes of Algebras_Final version(2)

    Rights statement: This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 17/01/2021, available online: https://www.tandfonline.com/doi/abs/10.1080/00927872.2021.1877296

    Accepted author manuscript, 360 KB, PDF document

    Embargo ends: 17/01/22

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Classes of algebras and closure operations

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>8/05/2021
<mark>Journal</mark>Communications in Algebra
Issue number6
Volume49
Number of pages15
Pages (from-to)2563-2577
Publication StatusPublished
Early online date17/01/21
<mark>Original language</mark>English

Abstract

Classes of finite solvable (soluble) groups or respectively of Lie
algebras and Leibniz algebras have received quite some attention in recent
years. In this paper, we investigate generalizations of some results about these
classes. Instead of classes of finite solvable (soluble) groups, Lie or Leibniz
algebras we consider classes of associative or non-associative algebras and then
define some particular types of classes like Schunck classes, formations, vari-
eties, and Fitting classes in terms of closure operations and we describe some
of their closure properties.

Bibliographic note

This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 17/01/2021, available online: https://www.tandfonline.com/doi/abs/10.1080/00927872.2021.1877296